# SDR MALA976624

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A102
- Engine: Ge CT75A2
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Itt
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

A 40 DEGREE SPLIT AT CHARTED TORQUE WITH ENGINE ANTI ICE ON, RIGHT ENGINE WAS AT 832 ITT WHILE LEFT ENGINE WAS AT 792. AIRCRAFT RETURNED TO DTW.  MAINTENANCE PERFORMED BORESCOPE INSPECTION OF INLET, NO DEBRIS FOUND.  PERFORMED ALL CHECKS IAW 72-00-00 PAGE 167.  TEMP/PARAMETERS ALL WITHIN LIMITS, MAX SPLIT FOUND WAS 12 DEGREES.
